Alert archive / Oklahoma / River Flood Advisories in 2021

River Flood Advisory 48, NWS Norman, OK

June 26, 2021Kingfisher County, Logan County, Oklahoma

NWS Norman, OK issued this river flood advisory at Jun 26, 2021, 9:55 PM CDT for Kingfisher County, Logan County, Oklahoma. It was in force for 39 hr.

The area

The outline as issued.

The facts

Issued
Jun 26, 2021, 9:55 PM CDT (02:55 UTC)
Expired
Jun 28, 2021, 1:00 PM CDT
In force
39 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Kingfisher County, OK, Logan County, OK

The radar

The Vance AFB radar (KVNX), 85 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cimarron River near Dover (DOVO2).

Action stage
15 ft
Minor stage
17 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07159100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

327 
WGUS84 KOUN 270255
FLSOUN

Flood Advisory
National Weather Service Norman OK
955 PM CDT Sat Jun 26 2021

...The National Weather Service in Norman has issued a Flood 
Advisory for the following rivers in Oklahoma...

  Cimarron River near Dover affecting Kingfisher and Logan Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC073-083-271500-
/O.NEW.KOUN.FL.Y.0048.210627T0255Z-210628T1800Z/
/DOVO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
955 PM CDT Sat Jun 26 2021

The National Weather Service in Norman has issued a

* Flood Advisory for
  the Cimarron River near Dover.
* From this evening to Monday afternoon.
* At 9:30 PM CDT Saturday the stage was 15.0 feet.
* Action stage is 15.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River is expected to rise to a crest of 
  15.5 feet tomorrow morning.
* Impact...At 15.0 feet, The river remains within its banks through 
  Kingfisher County and into western Logan County. Some oilfield 
  equipment in low bottoms may be isolated for a short time.


&&

LAT...LON 3609 9821 3614 9811 3597 9788 3593 9760
      3583 9759 3589 9792

$$

MAD
6 follow-up statements
366 
WGUS84 KOUN 270740
FLSOUN

Flood Advisory
National Weather Service Norman OK
240 AM CDT Sun Jun 27 2021

...The Flood Advisory is extended for the following rivers in 
Oklahoma...

  Cimarron River near Dover affecting Kingfisher and Logan Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.


OKC073-083-271945-
/O.EXT.KOUN.FL.Y.0048.000000T0000Z-210629T0600Z/
/DOVO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
240 AM CDT Sun Jun 27 2021

...The Flood Advisory is now in effect until early Tuesday morning...

The Flood Advisory continues for
  the Cimarron River near Dover.
* Until late Monday night.
* At 1:30 AM CDT Sunday the stage was 15.6 feet.
* Action stage is 15.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River is expected to rise to a crest of 
  16.2 feet this afternoon.
* Impact...At 16.0 feet, Near bankfull conditions exist along the 
  river through Kingfisher County and into western Logan County. 
  Some oilfield equipment in low bottomlands may be isolated for a 
  short time. Sandpit operations near Dover may be affected.


&&

LAT...LON 3609 9821 3614 9811 3597 9788 3593 9760
      3583 9759 3589 9792

$$

Mahale
475 
WGUS84 KOUN 271315
FLSOUN

Flood Advisory
National Weather Service Norman OK
815 AM CDT Sun Jun 27 2021

...The Flood Advisory is extended for the following rivers in 
Oklahoma...

  Cimarron River near Dover affecting Kingfisher and Logan Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.


OKC073-083-280115-
/O.EXT.KOUN.FL.Y.0048.000000T0000Z-210629T1800Z/
/DOVO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
815 AM CDT Sun Jun 27 2021

...The Flood Advisory is now in effect until early Tuesday 
afternoon...

The Flood Advisory continues for
  the Cimarron River near Dover.
* Until Tuesday afternoon.
* At 7:30 AM CDT Sunday the stage was 16.3 feet.
* Action stage is 15.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River is expected to rise to a crest of 
  16.7 feet just after midnight tonight.
* Impact...At 17.0 feet, Rural lands and roads are covered by flood 
  depths averaging almost a foot across Kingfisher County... and 
  into western Logan County. Oil wells in lower places near the 
  river channel are flooded or isolated. Livestock may become 
  stranded by deeper flows in cutoff channels crossing the flood 
  plain. Sandpit facilities near Dover could be flooded.


&&

LAT...LON 3609 9821 3614 9811 3597 9788 3593 9760
      3583 9759 3589 9792

$$

11
347 
WGUS84 KOUN 271410
FLSOUN

Flood Advisory
National Weather Service Norman OK
910 AM CDT Sun Jun 27 2021

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Cimarron River near Dover affecting Kingfisher and Logan Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.


OKC073-083-280215-
/O.CON.KOUN.FL.Y.0048.000000T0000Z-210629T1800Z/
/DOVO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
910 AM CDT Sun Jun 27 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Cimarron River near Dover.
* Until Tuesday afternoon.
* At 8:30 AM CDT Sunday the stage was 16.3 feet.
* Action stage is 15.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River is expected to rise to a crest of 
  16.7 feet just after midnight tonight.
* Impact...At 17.0 feet, Rural lands and roads are covered by flood 
  depths averaging almost a foot across Kingfisher County... and 
  into western Logan County. Oil wells in lower places near the 
  river channel are flooded or isolated. Livestock may become 
  stranded by deeper flows in cutoff channels crossing the flood 
  plain. Sandpit facilities near Dover could be flooded.


&&

LAT...LON 3609 9821 3614 9811 3597 9788 3593 9760
      3583 9759 3589 9792

$$

11
585 
WGUS84 KOUN 271900
FLSOUN

Flood Advisory
National Weather Service Norman OK
200 PM CDT Sun Jun 27 2021

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Cimarron River near Dover affecting Kingfisher and Logan Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.


OKC073-083-280700-
/O.CON.KOUN.FL.Y.0048.000000T0000Z-210629T1800Z/
/DOVO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
200 PM CDT Sun Jun 27 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Cimarron River near Dover.
* Until Tuesday afternoon.
* At 1:30 PM CDT Sunday the stage was 16.1 feet.
* Action stage is 15.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River is expected to rise to a crest of 
  16.5 feet just after midnight tonight.
* Impact...At 16.0 feet, Near bankfull conditions exist along the 
  river through Kingfisher County and into western Logan County. 
  Some oilfield equipment in low bottomlands may be isolated for a 
  short time. Sandpit operations near Dover may be affected.


&&

LAT...LON 3609 9821 3614 9811 3597 9788 3593 9760
      3583 9759 3589 9792

$$

11
227 
WGUS84 KOUN 280112
FLSOUN

Flood Advisory
National Weather Service Norman OK
812 PM CDT Sun Jun 27 2021

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Cimarron River near Dover affecting Kingfisher and Logan Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.


OKC073-083-281315-
/O.EXT.KOUN.FL.Y.0048.000000T0000Z-210629T1200Z/
/DOVO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
812 PM CDT Sun Jun 27 2021

...The Flood Advisory is now in effect until Tuesday morning...

The Flood Advisory continues for
  the Cimarron River near Dover.
* Until Tuesday morning.
* At 7:30 PM CDT Sunday the stage was 15.5 feet.
* Action stage is 15.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River is expected to rise to a crest of 
  16.3 feet tomorrow morning.
* Impact...At 16.0 feet, Near bankfull conditions exist along the 
  river through Kingfisher County and into western Logan County. 
  Some oilfield equipment in low bottomlands may be isolated for a 
  short time. Sandpit operations near Dover may be affected.


&&

LAT...LON 3609 9821 3614 9811 3597 9788 3593 9760
      3583 9759 3589 9792

$$

Mahale
925 
WGUS84 KOUN 280858 RRA
FLSOUN

Flood Advisory
National Weather Service Norman OK
358 AM CDT Mon Jun 28 2021

...The National Weather Service in Norman has issued a Flood 
Advisory for the following rivers in Oklahoma...

  North Canadian River near Harrah affecting Lincoln, Oklahoma and 
  Pottawatomie Counties.

  Canadian River at Norman affecting McClain and Cleveland Counties.

...The Flood Advisory is cancelled for the following rivers in 
Oklahoma...

  Cimarron River near Dover affecting Kingfisher and Logan Counties.

...The Flood Advisory continues for the following rivers in 
Oklahoma...Texas...

  Washita River at Lindsay affecting Garvin County.

  Red River near Burkburnett affecting Wichita, Jefferson, Tillman, 
  Clay and Cotton Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC073-083-281000-
/O.CAN.KOUN.FL.Y.0048.000000T0000Z-210628T0858Z/
/DOVO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
358 AM CDT Mon Jun 28 2021

...The Flood Advisory for the Cimarron River near Dover has been 
cancelled...

The Flood Advisory is cancelled for
  the Cimarron River near Dover.
* At 2:30 AM CDT Monday the stage was 14.9 feet.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River is expected to fall to 9.7 feet 
  early Saturday morning.


&&

LAT...LON 3609 9821 3614 9811 3597 9788 3593 9760
      3583 9759 3589 9792

$$

OKC027-087-282100-
/O.NEW.KOUN.FL.Y.0057.210628T0858Z-210629T0000Z/
/NRCO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
358 AM CDT Mon Jun 28 2021

The National Weather Service in Norman has issued a

* Flood Advisory for
  the Canadian River at Norman.
* From early this morning to this evening.
* At 1 AM Monday the latest stage was 93.7 feet.
* Action stage is 93.0 feet.
* Flood stage is 94.0 feet.
* Forecast...The Canadian River will fall below action stage by late 
  Monday morning.
* Impact...At 93.0 feet, Near bankfull levels occur along the river 
  on the Cleveland-McClain County border from near Moore and at 
  Norman... to areas near Noble.


&&

LAT...LON 3522 9767 3534 9754 3515 9734 3504 9749

$$

OKC081-109-125-282100-
/O.NEW.KOUN.FL.Y.0056.210628T0858Z-210629T0000Z/
/HRHO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
358 AM CDT Mon Jun 28 2021

The National Weather Service in Norman has issued a

* Flood Advisory for
  the North Canadian River near Harrah.
* From early this morning to this evening.
* At 3:00 AM CDT Monday the stage was 13.9 feet.
* Action stage is 11.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The North Canadian River is expected to fall below 
  action stage by early Monday afternoon.
* Impact...At 14.0 feet, Look for short duration flooding of 
  low-lying agricultural lands in eastern Oklahoma County... the 
  southwest corner of Lincoln County... and northwestern 
  Pottawatomie County.


&&

LAT...LON 3554 9728 3557 9722 3540 9701 3538 9706

$$

OKC049-282100-
/O.EXT.KOUN.FL.Y.0053.000000T0000Z-210629T0600Z/
/LNDO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
358 AM CDT Mon Jun 28 2021

...The Flood Advisory is now in effect until just after midnight 
tonight...

The Flood Advisory continues for
  the Washita River at Lindsay.
* Until late tonight.
* At 3 AM CDT Monday the latest stage was at 14.7 feet.
* Action stage is 16.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The Washita River is expected to rise to a crest of 
  16.6 feet this morning.
* Impact...At 17.0 feet, Near bankfull levels occur along the river 
  from near Lindsay to near Maysville.


&&

LAT...LON 3484 9771 3485 9767 3485 9740 3482 9740
      3479 9761

$$

OKC033-067-141-TXC077-485-282100-
/O.CON.KOUN.FL.Y.0055.000000T0000Z-210629T1200Z/
/BKBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
358 AM CDT Mon Jun 28 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Red River near Burkburnett.
* Until Tuesday morning.
* At 2:30 AM CDT Monday the stage was 4.1 feet.
* Action stage is 7.0 feet.
* Flood stage is 9.0 feet.
* Forecast...The Red River will rise to 7.2 feet this evening. It 
  will then fall to 6.5 feet early Tuesday morning and remain nearly 
  steady through Wednesday morning. It will then fall again and 
  remain below flood stage.
* Impact...At 8.0 feet, Near bankfull conditions extend along the 
  Red River near Davidson... Oklahoma downstream to areas near 
  Burkburnett and Taylor... Oklahoma.


&&

LAT...LON 3414 9895 3429 9895 3418 9854 3419 9805
      3406 9815 3402 9859

$$

Ware

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood advisory went out at Jun 26, 6:46 PM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, Jun 26, 6:46 PM CDT, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Norman OK
646 PM CDT Sat Jun 26 2021

...New AVIATION...

.SHORT TERM...
(This evening through Sunday)
Issued at 122 PM CDT Sat Jun 26 2021

Heavy rainfall and flooding remains the main impact in the short
term. Overhead a longwave trough has been steadily pushing in while
anomalously high moisture (PWATs up to 2 standard deviations above
normal) flows over a stalling front. The front is expected to
establish itself more or less along the I-44 corridor (reflected in
our forecast with higher PoPs/QPF). Additional rainfall amounts of 2-
6 inches are possible over the next 24 hours as this pattern
persists into tomorrow. A flood watch remains in effect through
tomorrow afternoon.

Decent instability (1000-2000 joules MUCAPE) will support a few
strong to severe storms this afternoon (especially toward western
north Texas), though deep level shear remains weak (30-35 knots).

Day

&&

.LONG TERM...
(Sunday night through next Friday)
Issued at 122 PM CDT Sat Jun 26 2021

Rainy continues to be the theme through the long term as the upper
level low becomes cut off over / southwest of the Great Lakes
region. Though there is some variation in the depth and positioning
of the wobbling upper low, nearly all ensemble solutions keep daily
rain chances in the forecast through next Friday (after that,
there's differences in how soon the upper low departs). However,
with the front washing out early next week, rainfall amounts will
likely decrease some from what we're looking at in the short term.

Under this pattern, skies will remain mostly cloudy and highs will
be in the 80s (below average).

Day

&&

.AVIATION...
(00Z TAFS)
Issued at 638 PM CDT Sat Jun 26 2021

A stalled surface front, roughly along I-44, will continue to
support scattered shower/thunderstorm development through the
entire period. A few rather strong storms will be possible
through a few hours past sunset, and even later near the Red
River. Confidence on timing of when rain/storms will occur, and
their effects on ceilings and visibilities, is very low, as usual
for this situation. The intensity of storms should diminish after
midnight, but widespread showers and rain are expected into Sunday
morning. Scattered showers and a few thunderstorms will continue
Sunday afternoon and evening, with a gradual overall increase in
ceilings and visibilities.

CmS
&&

.UPPER AIR...
Issued at 638 PM CDT Sat Jun 26 2021

No flights are planned at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  68  79  68  80 /  90  60  60  70
Hobart OK         67  81  66  81 /  80  40  60  60
Wichita Falls TX  70  86  69  83 /  90  40  60  70
Gage OK           65  83  65  81 /  30  10  30  40
Ponca City OK     68  80  68  82 /  80  60  40  60
Durant OK         73  88  70  85 /  30  40  50  80

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday afternoon for OKZ004>042-044>046.

TX...Flood Watch through Sunday afternoon for TXZ083>090.

&&

SHORT TERM...14
LONG TERM....14
AVIATION...23
Hazardous weather outlook, Jun 26, 12:36 PM CDT, 9 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1236 PM CDT Sat Jun 26 2021

OKZ004>048-050>052-TXZ083>090-271745-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1236 PM CDT Sat Jun 26 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is a slight risk for severe thunderstorms today from central
toward southwestern Oklahoma and adjacent parts of northern Texas.
Most of these would occur this afternoon and evening. Large hail
and damaging winds are both possible.

.Heavy Rainfall...
There is a moderate risk for flash flooding along a wide swath
surrounding I-44 all across central and southwestern Oklahoma and
southwestward into northern Texas. Two to four inches of rain has
already fallen across portions of central Oklahoma, and three to
six inches of additional rainfall is expected in this region
before sunrise Sunday. A flood watch remains in effect.

.DAYS TWO THROUGH SEVEN...Sunday through Thursday...

.Thunderstorms...
Thunderstorm chances will continue through Thursday.

.Heavy Rainfall...
Heavy rainfall is likely into the daytime Sunday. A flood watch is
in effect through Sunday afternoon for the same areas as mentioned
above.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Jun 26, 5:13 PM CDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
513 PM CDT Sat Jun 26 2021

OKZ035-038-262245-
Kiowa OK-Comanche OK-
513 PM CDT Sat Jun 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR south central Kiowa and west
central Comanche Counties Until 545 PM CDT...

AT 510 PM CDT, a strong thunderstorm was located 5 miles east of
Snyder, moving northeast at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Southwestern Wichita Mountains Wildlife Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3478 9885 3478 9875 3471 9869 3459 9880
      3460 9894
TIME...MOT...LOC 2210Z 207DEG 16KT 3465 9886

Mahale
Special weather statement, Jun 26, 5:20 PM CDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
520 PM CDT Sat Jun 26 2021

OKZ009-262245-
Ellis OK-
520 PM CDT Sat Jun 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR west central Ellis County Until
545 PM CDT...

AT 514 PM CDT, a strong thunderstorm was located near Shattuck,
moving east at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Shattuck, Arnett and Gage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3636 9999 3634 9961 3606 9959 3622 10000
TIME...MOT...LOC 2214Z 285DEG 20KT 3627 9982

Mahale
Special weather statement, Jun 26, 5:37 PM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
537 PM CDT Sat Jun 26 2021

OKZ035>037-262315-
Kiowa OK-Tillman OK-Jackson OK-
537 PM CDT Sat Jun 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR south central Kiowa...
northwestern Tillman and southeastern Jackson Counties Until 615 PM
CDT...

AT 535 PM CDT, strong thunderstorms were along a line extending from
near Snyder to 5 miles south of Tipton, moving southeast at 15 MPH.

HAZARDS INCLUDE...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Frederick, Snyder, Tipton, Mountain Park and Manitou.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3469 9908 3470 9882 3456 9883 3428 9899
      3439 9924
TIME...MOT...LOC 2235Z 298DEG 12KT 3464 9898 3442 9912

Mahale
Special weather statement, Jun 26, 5:55 PM CDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
555 PM CDT Sat Jun 26 2021

OKZ016-017-022-023-262330-
Washita OK-Caddo OK-Custer OK-Blaine OK-
555 PM CDT Sat Jun 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Washita...
northwestern Caddo...southeastern Custer and southwestern Blaine
Counties Until 630 PM CDT...

AT 552 PM CDT, a strong thunderstorm was located near Weatherford,
moving northeast at 15 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Weatherford, Hydro and Bridgeport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3536 9869 3543 9884 3566 9863 3556 9834
TIME...MOT...LOC 2252Z 235DEG 13KT 3550 9864

Mahale
Special weather statement, Jun 26, 6:31 PM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
631 PM CDT Sat Jun 26 2021

OKZ037-038-044-270000-
Tillman OK-Cotton OK-Comanche OK-
631 PM CDT Sat Jun 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR eastern Tillman...northwestern
Cotton and southwestern Comanche Counties Until 700 PM CDT...

AT 628 PM CDT, strong thunderstorms were along a line extending from
7 miles south of Indiahoma to near Hollister, moving east at 20 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Flooding in areas of poor drainage...

Locations impacted include...
Northwestern Lawton, Frederick, Grandfield, Chattanooga, Faxon,
Hollister and Loveland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3435 9906 3459 9891 3463 9845 3438 9856
      3421 9870
TIME...MOT...LOC 2328Z 274DEG 18KT 3451 9876 3435 9886

Mahale
Special weather statement, Jun 26, 8:46 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
846 PM CDT Sat Jun 26 2021

OKZ022-270215-
Washita OK-
846 PM CDT Sat Jun 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR west central Washita County Until
915 PM CDT...

AT 843 PM CDT, a strong thunderstorm was located 7 miles southwest of
Burns Flat, moving northeast at 10 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...

This storm will remain over mainly rural areas of west central
Washita County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3536 9922 3533 9915 3525 9916 3522 9936
      3523 9937 3530 9937
TIME...MOT...LOC 0143Z 241DEG 10KT 3528 9928

Mahale

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:30 PM CDTAreal Flood AdvisoryOUNBlaine, Garfield, Kingfisher, Logan3 hr
Jun 26, 7:41 PM CDTAreal Flood AdvisoryOUNBlaine, Canadian, Kingfisher3 hr
Jun 26, 7:44 PM CDTAreal Flood AdvisoryOUNBeckham, Greer, Kiowa, Washita3 hr
Jun 26, 7:48 PM CDTFlash Flood WarningOUNKingfisher3 hr
Jun 26, 8:27 PM CDTAreal Flood AdvisoryOUNGarfield, Noble3 hr
Jun 26, 8:40 PM CDTFlash Flood WarningOUNBeckham, Greer, Kiowa, Washita3 hr
Jun 26, 8:46 PM CDTSpecial Weather StatementOUNWashita29 min
Jun 26, 9:12 PM CDTAreal Flood AdvisoryOUNJackson3 hr
Jun 26, 9:45 PM CDTAreal Flood AdvisoryOUNNoble, Payne3 hr
Jun 26, 10:09 PM CDTAreal Flood AdvisoryOUNBeckham, Custer, Roger Mills, Washita3 hr
Jun 26, 10:16 PM CDTAreal Flood AdvisoryOUNLogan3 hr
Jun 26, 10:24 PM CDTAreal Flood AdvisoryOUNBlaine, Custer3 hr
Jun 26, 10:37 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne3 hr
Jun 26, 10:38 PM CDTSpecial Weather StatementOUNJackson37 min
Jun 26, 11:49 PM CDTSpecial Weather StatementOUNLincoln26 min
Jun 27, 12:16 AM CDTSpecial Weather StatementOUNTillman29 min
Jun 27, 12:18 AM CDTSevere Thunderstorm WarningOUNTillman42 min
Jun 27, 12:25 AM CDTSpecial Weather StatementOUNComanche35 min
Jun 27, 12:34 AM CDTSpecial Weather StatementOUNComanche26 min
Jun 27, 12:44 AM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Comanche, Grady, Jackson, Kiowa and 1 more3 hr
Jun 27, 12:49 AM CDTSevere Thunderstorm WarningOUNJackson, Tillman41 min
Jun 27, 1:00 AM CDTSpecial Weather StatementOUNComanche, Tillman45 min
Jun 27, 1:09 AM CDTFlash Flood WarningOUNComanche, Jackson, Kiowa, Tillman3 hr
Jun 27, 1:13 AM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne4 hr
Jun 27, 1:22 AM CDTSpecial Weather StatementOUNCotton38 min
Jun 27, 1:32 AM CDTFlash Flood WarningOUNCaddo, Comanche5 hr
Jun 27, 1:47 AM CDTSevere Thunderstorm WarningOUNCotton43 min
Jun 27, 2:13 AM CDTAreal Flood AdvisoryOUNCanadian, Oklahoma5 hr
Jun 27, 2:20 AM CDTSpecial Weather StatementOUNStephens40 min
Jun 27, 2:30 AM CDTAreal Flood AdvisoryOUNComanche, Cotton, Tillman5 hr
Jun 27, 2:46 AM CDTSpecial Weather StatementOUNGrady29 min
Jun 27, 2:54 AM CDTRiver Flood AdvisoryOUNBlaine, Caddo, Canadian, Custer13 hr
Jun 27, 2:55 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma8 hr
Jun 27, 2:57 AM CDTRiver Flood AdvisoryOUNComanche, Cotton6 hr
Jun 27, 3:02 AM CDTRiver Flood WatchOUNCotton6 hr
Jun 27, 3:05 AM CDTRiver Flood AdvisoryOUNGrady11 hr
Jun 27, 3:06 AM CDTAreal Flood AdvisoryOUNLogan, Oklahoma, Payne4 hr
Jun 27, 3:09 AM CDTRiver Flood WarningOUNGarvin6 hr
Jun 27, 3:14 AM CDTSpecial Weather StatementOUNCleveland, Grady, McClain31 min
Jun 27, 3:26 AM CDTFlash Flood WarningOUNCanadian, Oklahoma3 hr
Jun 27, 4:19 AM CDTAreal Flood AdvisoryOUNCaddo, Grady6 hr
Jun 27, 4:43 AM CDTAreal Flood AdvisoryOUNComanche, Kiowa, Tillman2 hr
Jun 27, 5:18 AM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne, Pottawatomie5 hr
Jun 27, 7:41 AM CDTRiver Flood WarningOUNOklahoma10 hr
Jun 27, 8:18 AM CDTRiver Flood AdvisoryOUNLogan12 hr
Jun 27, 8:20 AM CDTRiver Flood WarningOUNPayne30 hr
Jun 27, 8:43 AM CDTRiver Flood WarningOUNCotton8 days
Jun 27, 8:44 AM CDTRiver Flood WarningOUNComanche, Cotton5 days
Jun 27, 8:58 AM CDTRiver Flood AdvisoryOUNGarvin30 hr
Jun 27, 9:31 AM CDTAreal Flood WarningOUNComanche, Cotton, Tillman9 hr
Jun 27, 9:37 AM CDTAreal Flood WarningOUNCleveland, Lincoln, Logan, Oklahoma, Payne, Pottawatomie9 hr
Jun 27, 10:40 AM CDTAreal Flood AdvisoryOUNMajor, Woods4 hr
Jun 27, 10:45 AM CDTRiver Flood AdvisoryOUNDewey, Major, Woodward5 hr
Jun 27, 2:27 PM CDTRiver Flood AdvisoryOUNCotton, Jefferson, Tillman71 hr
Jun 27, 6:21 PM CDTSpecial Weather StatementOUNCoal39 min

Nearby

River Flood Advisories in Oklahoma, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.